MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST® CONTRA ANGLE SHEATH; HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST® CONTRA ANGLE SHEATH; HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL
Catalog Number 710074
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction events where a midwest® contra angle sheath overheated.1 event that resulted in no injury.
 
Additional Manufacturer Narrative
1 of 1 devices were returned for evaluation.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did heat up during evaluation.The contra angle sheath is separated in the middle, broken.Replaced the contra angle sheath with a new one.

Brand Name
MIDWEST® CONTRA ANGLE SHEATH
Common Device Name
HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20385533
Report Number9614977-2024-00020
Device Sequence Number8037910
Product Code EGS
UDI-Device IdentifierE2767100740
UDI-PublicE2767100740
Combination Product (Y/N)N
PMA/510(K) Number
K792445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number710074
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/07/2024
Patient Sequence Number1
Patient SexUnknown